# SDR IPXA2025120364549

- Difficulty date: October 31, 2024
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strut
- Part number: A53274228026000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STRUTS BROKEN AT FR 77 THESE ITEMS WERE REPLACED UNDER AIRBUS WORKCARD 7086382-020 AND TIED TO BARCODE T3F18E007T13S WHICH IS THE REPLACEMENT OF THE SECTION 18. ALL WORK CAN BE FOUND ON THAT BARCODE.
